# SDR CALA2014052291131

- Difficulty date: May 21, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 75,136 hours, 27,457 cycles
- Engine: Pwa PW2040
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FRAME CORRODED BS 1480 RBL 27.5.  CORROSION ON FRAME BS 1480 RBL 27.5 HAS 100% MATERIAL LOSS.  REMOVED, FABRICATED & REPLACED FRAME SECTION IAW SRM 51-40- 02, PARA 4, FIG 8 & PARA 7D, FIG 12.
